# SDR SWAA2024052980949

- Difficulty date: April 30, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156.  REAPPLIED WHITE ENAMEL AS PER ACO 5360-E-16462.  CORROSION ON FLOOR TO SIDEWALL SUPPORT FOUND TO BE OUT OF LIMITS.  REMOVED, REPLACED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE IAW SRM 53-00-53-1A-2, SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, AND DWG 146A7500.
